Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Extended Ramsey theory for words representing rationals

Tom 223 / 2013

Vassiliki Farmaki, Andreas Koutsogiannis Fundamenta Mathematicae 223 (2013), 1-27 MSC: Primary 05C55; Secondary 05A18, 05A05. DOI: 10.4064/fm223-1-1

Streszczenie

Ramsey theory for words over a finite alphabet was unified in the work of Carlson, who also presented a method to extend the theory to words over an infinite alphabet, but subject to a fixed dominating principle. In the present work we establish an extension of Carlson's approach to countable ordinals and Schreier-type families developing an extended Ramsey theory for dominated words over a doubly infinite alphabet (in fact for $\omega $-$\mathbb {Z}^\ast $-located words), and we apply this theory, exploiting the Budak–Işik–Pym representation of rational numbers, to obtain an analogous partition theory for the set of rational numbers.

Autorzy

  • Vassiliki FarmakiDepartment of Mathematics
    Athens University
    Panepistemiopolis
    15784 Athens, Greece
    e-mail
  • Andreas KoutsogiannisDepartment of Mathematics
    Athens University
    Panepistemiopolis
    15784 Athens, Greece
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek